# SDR R61A20100160

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 1,922 hours, 869 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL SMELL AT THE REAR OF THE CABIN, DECLARED AN EMERGENCY AND RETURNED TO OMA WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM AND DETERMINED PACK NR 2 WAS AT FAULT AND PLACED ON MEL.  A/C WAS THEN RETURNED TO SERVICE.
